On Q-matrices

On Q-matrices

0.00 Avg rating—0 Votes
Article ID: iaor19921149
Country: Netherlands
Volume: 49
Issue: 1
Start Page Number: 139
End Page Number: 141
Publication Date: Nov 1990
Journal: Mathematical Programming
Authors:
Keywords: linear complementarity
Abstract:

Recently, Jeter and Pye gave an example to show that Pang’s conjecture, that L1ℝQ⊆R0, is false. This article shows that the above conjecture is true for symmetric matrices. Specifically, it shows that a symmetric copositive matrix is in Q if and only if it is strictly copositive.

Reviews

Required fields are marked *. Your email address will not be published.